# SDR 20000406SH035

- Difficulty date: August 31, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Rod End
- Part number: 230030535101
- Condition: Worn
- Location: Transmission
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS WORN.  REMOVED AND REPLACED.  (X)
